Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Spin-orbit effects on the nonlinear optical properties of a quantum dot in simultaneous electric and magnetic fields

PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, vol.64, pp.29-32, 2014 (Journal Indexed in SCI) identifier identifier

Nonlinear optical properties of a Woods-Saxon quantum dot under an electric field

PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, vol.54, pp.257-261, 2013 (Journal Indexed in SCI) identifier identifier

Nonlinear optical properties of a Poschl-Teller quantum well under electric and magnetic fields

PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, vol.44, pp.1612-1616, 2012 (Journal Indexed in SCI) identifier identifier

Environmental effects on the geometric phase

EUROPEAN PHYSICAL JOURNAL D, vol.64, no.1, pp.155-162, 2011 (Journal Indexed in SCI) identifier identifier

A continuum model for dephasing in mesoscopic systems

PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, vol.43, no.10, pp.1845-1852, 2011 (Journal Indexed in SCI) identifier identifier

Heat transfer operators associated with quantum operations

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.44, no.27, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

Transformations of W-type entangled states

JOURNAL OF MATHEMATICAL PHYSICS, vol.51, no.9, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

Geometric measures of entanglement

PHYSICAL REVIEW A, vol.81, no.3, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

FIGURE OF MERIT OF ONE DIMENSIONAL RESONANT TRANSMISSION SYSTEMS IN THE QUANTUM REGIME

Mathematical Applications, vol.14, pp.13-19, 2009 (Journal Indexed in SCI Expanded) identifier identifier

Catalytic transformations for bipartite pure states

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.40, no.40, pp.12185-12212, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

Nonlinear Seebeck and Peltier effects in quantum point contacts

PHYSICA STATUS SOLIDI B-BASIC SOLID STATE PHYSICS, vol.241, no.11, pp.2575-2585, 2004 (Journal Indexed in SCI) Creative Commons License identifier identifier

Half plateaus in the linear thermal conductance of quantum point contacts

JOURNAL OF PHYSICS-CONDENSED MATTER, vol.16, no.21, pp.3671-3679, 2004 (Journal Indexed in SCI) identifier identifier

PHENOMENOLOGICAL GINZBURG-LANDAU THEORY OF CHARGE-DENSITY-WAVE SPECTRA

PHYSICAL REVIEW B, vol.50, no.12, pp.8221-8229, 1994 (Journal Indexed in SCI) Creative Commons License identifier identifier identifier